# SDR ASAA2016071517387

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 35,274 hours, 10,679 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 0905200093F3A
- Condition: Failed
- Location: Master
- Part time: 20,215 hours, 6,708 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHILE ON APU POWER, DURING ENGINE START, ELECTRIC LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED FIM 24-31 TASK 801, AUX BATTERY CHARGER FAULTED.  PERFORMED FIM 24-31 TASK 835, REPLACED AUX BATTERY CHARGER IAW AMM 24-31-31.  REPLACED AUX BATTERY IAW AMM 24-31-11.  RAN ENGINES TRANSFERRED POWER BETWEEN SOURCES, NO FAULTS NOTE.
